# SDR QXEA2016092700613

- Difficulty date: September 17, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 22,233 hours, 23,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 11, PN 85328210-115 REQUIRES REPLACEMENT DUE TO CORROSION.  REMOVED SEAT TRACK SPLICE AT STA 10.5 COMMON TO TRACK 10 AND 11 IAW  SRM 51-42-05, REPAIR-01 AND 51-40-15, REPAIR-01.  INSTALLED TRACK SPLICE COMMON TO SEAT TRACK 10 AND 11 REF SRM 51-42-05, 51-40-15, DWG 85528201, REV E. REMOVED SEAT TRACK SPLICE AT STA 102.5 COMMON TO TRACK 11 AND 12 IAW SRM 51-42-05, REPAIR-01 AND 51-40-15, REPAIR-01.  STARTED INSTALLING SPLICE AT SEAT TRACK 11 AND 12 IAW SRM 51-42-05, REPAIR-01 AND 51-40-15, REPAIR-01.  REMOVED SEAT TRACK 11 FROM STA 10.5-102.5 IAW SRM 51-42-05, REPAIR-01, 51-40-15 REPAIR-01 AND 51-41-05, REPAIR-01.  INSTALLED SEAT TRACK 11, STA 10.5-102.5 IAW SRM 51-42-05, REPAIR-01 AND 51-41-05, REPAIR-01.  STARTED DRILLING SEAT TRACK 11 IAW SRM 51-40-07, REPAIR-01.  COMPLETED, LOCATED AND DRILLING SEAT TRACK 11, PN 85328210-115 REF SRM 51-40-07-02-01.  INSTALLED LOCK FASTENERS COMMON TO SEAT TRACK 11 AND 12 SPLICE REF SRM 51-40-15, DWG 85328201, REV E.  INSTALLED 7 EA TIE WRAP HARNESSES, REF WM 20-12-10-201. RESTORED FINISH ON RIVETS, INSTALLED WIRE BUNDLE BRACKET COMMON TO SEAT TRACK 10 AND 11 AND SEALED GAP AT DRIP ANGLE COMMON TO SEAT TRACK 10 AND 12, REF SRM 51-42-05-02-01, 51-25-15-02-01 AND 51-23-00-02-01.  INSTALLED DRIP TRAY ASSY FROM FS X47.975 TO FS X136.00 REF SRM 51-41-00-00-01.
